# SDR 2004UALA01011

- Difficulty date: November 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13L HAS 2 DENTS AT BS 1025 AND 1030.  REMOVED DAMAGED SECTION OF THE STRINGER AND FABRICATED AND INSTALLED STRINGER AND SKIN DOUBLER.
